Padé approximation of type $1/S_n$ for $1/f$ on the semiaxis, where $f(x)$ is in the class $H^+(\rho,\omega,\tau)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1996), pp. 80-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_3_a9,
author = {P. A. Shulimanov},
title = {Pad\'e approximation of type $1/S_n$ for $1/f$ on the semiaxis, where $f(x)$ is in the class $H^+(\rho,\omega,\tau)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--83},
year = {1996},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_3_a9/}
}
TY - JOUR AU - P. A. Shulimanov TI - Padé approximation of type $1/S_n$ for $1/f$ on the semiaxis, where $f(x)$ is in the class $H^+(\rho,\omega,\tau)$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1996 SP - 80 EP - 83 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1996_3_a9/ LA - ru ID - IVM_1996_3_a9 ER -
%0 Journal Article %A P. A. Shulimanov %T Padé approximation of type $1/S_n$ for $1/f$ on the semiaxis, where $f(x)$ is in the class $H^+(\rho,\omega,\tau)$ %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1996 %P 80-83 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1996_3_a9/ %G ru %F IVM_1996_3_a9
P. A. Shulimanov. Padé approximation of type $1/S_n$ for $1/f$ on the semiaxis, where $f(x)$ is in the class $H^+(\rho,\omega,\tau)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1996), pp. 80-83. http://geodesic.mathdoc.fr/item/IVM_1996_3_a9/